Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 32, NWS Milwaukee, WI

July 3, 2007Columbia County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 3, 2007, 6:29 PM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 76 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2007, 6:29 PM CDT (23:29 UTC)
Expired
Jul 3, 2007, 7:45 PM CDT
In force
76 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Columbia County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 104 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 6:50 PM CDTTSTM WND DMG2 W Lake Delton, WICOUPLE TREES DOWN.
Jul 3, 7:00 PM CDTTSTM WND DMG7 Nw Portage, WICOUPLE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 4:56 PM CDTSevere Thunderstorm WatchSPC4 hr
Jul 3, 6:08 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 032329
SVRMKX
WIC021-111-040045-
/O.NEW.KMKX.SV.W.0032.070703T2329Z-070704T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
629 PM CDT TUE JUL 3 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
  SAUK COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 745 PM CDT

* AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE   
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS   
WERE LOCATED ALONG A LINE EXTENDING FROM 25 MILES NORTHEAST OF     
WISCONSIN DELLS TO 20 MILES WEST OF REEDSBURG MOVING SOUTHEAST AT 40 
MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  DELTON...WEST BARABOO...BARABOO...PORTAGE...PARDEEVILLE...LAKE
  WISCONSIN...LODI...POYNETTE...CAMBRIA...RIO...FALL RIVER AND
  COLUMBUS

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4363 8902 4364 8959 4364 9032 4356 9019
      4317 9017 4329 8970 4329 8901

$$

CRAVEN
3 follow-up statements
000 
WWUS53 KMKX 032338
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 PM CDT TUE JUL 3 2007

WIC021-111-040045-
/O.CON.KMKX.SV.W.0032.000000T0000Z-070704T0045Z/
COLUMBIA-SAUK-
636 PM CDT TUE JUL 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SAUK AND COLUMBIA COUNTIES...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF 
WISCONSIN DELLS TO LIME RIDGE...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HILL 
POINT...LAKE DELTON...BARABOO...PORTAGE...PARDEEVILLE... 
LODI...COLUMBUS AND ARLINGTON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4363 8902 4364 8959 4364 9032 4356 9019
      4317 9017 4329 8970 4329 8901

$$

REM
000 
WWUS53 KMKX 040005
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT TUE JUL 3 2007

WIC021-111-040045-
/O.CON.KMKX.SV.W.0032.000000T0000Z-070704T0045Z/
COLUMBIA-SAUK-
703 PM CDT TUE JUL 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SAUK AND COLUMBIA COUNTIES...

AT 658 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 
70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 
MILES NORTH OF PORTAGE TO 14 MILES EAST OF RICHLAND CENTER...MOVING 
SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MERRIMAC...PARDEEVILLE...LAKE WISCONSIN...POYNETTE...RIO... 
CAMBRIA...ARLINGTON AND COLUMBUS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4363 8902 4364 8959 4364 9032 4356 9019
      4317 9017 4329 8970 4329 8901

$$

REM
000 
WWUS53 KMKX 040048
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
748 PM CDT TUE JUL 3 2007

WIC021-111-040056-
/O.EXP.KMKX.SV.W.0032.000000T0000Z-070704T0045Z/
COLUMBIA-SAUK-
748 PM CDT TUE JUL 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SAUK AND COLUMBIA COUNTIES
EXPIRED AT 745 PM CDT...

THE LINE OF SEVERE THUNDERSTORMS HAS MOVED SOUTHEAST OF SAUK AND 
COLUMBIA COUNTIES...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE. 

A FEW THUNDERSTORMS IN SOUTHEAST COLUMBIA COUNTY...FROM NEAR 
COLUMBUS TO SOUTH OF ARLINGTON...MAY PRODUCE WIND GUSTS TO 40 MPH 
THROUGH 800 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4363 8902 4364 8959 4364 9032 4356 9019
      4317 9017 4329 8970 4329 8901

$$

REM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:05 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jul 3, 3:05 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT TUE JUL 3 2007

.DISCUSSION...PRIMARY SHORT TERM FOCUS ON HEAVY RAINFALL TONIGHT
WITH CONVECTION THREAT WEDNESDAY AND THURSDAY.  EXPECT MCS OVER
EASTERN MINNESOTA TO SPREAD EAST TO SOUTHEAST ACROSS CENTRAL AND
PORTIONS OF SOUTHERN WISCONSIN THIS EVENING.  INCREASING PRESSURE
FALL AREA ACROSS CENTRAL WISCONSIN.  WIND PROFILER NETWORK ANALZYING
UPSTREAM SHORT WAVE TROUGH OVER CENTRAL MINNESOTA WHICH WAS OVER OR
24 HOURS AGO.  BOTH NAM AND WRF-20 CARRY WAVE ACROSS SRN WI
OVERNIGHT WHILE GFS APPEARS TO BE VERIFYING TOO FAR TO THE NORTH.
WITH PRECIPITABLE WATER VALUES 1.5 TO 2.0 AND ENHANCED UPPER LEVEL
FORCING TIED TO WEAKER LOW LEVELS...WL BUMP UP POPS TO UNQUALIFIED
LEVELS FOR THE OVERNIGHT HOURS.  PORTIONS OF FOND DU
LAC...WASHINGTON AND DODGE COUNTIES HAVE RECEIVED 2 TO 3.5 INCHES OF
RADAR ESTIMATED RAINFALL THIS AFTERNOON RESULTING IN MINOR
FLOODING.  WITH ELEVATED WARM FRONT EXPECTED TO LIE ACROSS AREA AND
THETA-E RIDGE LYING ACRS SRN WI THIS EVENING...WL WATCH THIS AREA
CLOSE FOR MORE SERIOUS FLOODING THIS EVENING...BUT FORGO FLASH FLOOD
WATCH FOR NOW AS MBE VELOCITIES INCREASE TO OVER 15KTS FROM RUC THIS
EVENING.

LINGERING Q-VECTOR CONVERGENCE MAY CAUSE SOME SHOWERS AND
THUNDERSTORMS TO REDEVELOP ACROSS AREA ON WEDNESDAY.  THINKING NAM
LIKELY DRYING LOW LEVELS TOO RAPIDLY...WITH DEWPOINTS LIKELY TO
REMAIN IN THE MIDDLE TO UPPER 60S.  HENCE LEANED ON MORE UNSTABLE
GFS GUIDANCE FOR WEDNESDAY.  LULL IN PRECIPITATION FOR WEDNESDAY
NIGHT.  HOPEFULLY ENOUGH BOUNDARY LAYER WIND TO PREVENT SIGNIFICANT
FOG FORMATION.  GFS NOT AS AGRESSIVE WITH LAST WEAK SHORT WAVE ON
THURSDAY BUT DUE TO UNCERTAINTY...LEFT SCHC POP WORDING IN BEFORE
SUBSIDENCE AND DRIER WEATHER SETTLES IN FOR FRIDAY.

FOR THE EXTENDED PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY...LONG
TERM GUIDANCE IN REASONABLE AGREEMENT INTO SATURDAY NIGHT...BUT THEN
IN CONSISTENCIES BECOME NOTICEABLE BEGINNING ON SUNDAY CONTINUING
INTO EARLY NEXT WEEK.  LAST SEVERAL RUNS OF GFS NOW SHOWING MORE
WEST TO NORTHWEST FLOW ALOFT WHICH ALLOWS WEAK FRONTAL BOUNDARY TO
SLIP JUST SOUTH OF WISCONSIN SUNDAY NIGHT AND REMAIN IN THE NRN IL
REGION INTO TUESDAY.  LATEST ECMWF AND CANADIAN ALSO HAVE CHANGED TO
THIS FASTER SOLUTION...WHILE UKMT STILL HANGING ON TO BOUNDARY ACRS
NRN WI INTO MONDAY.  HENCE EXTENDED GUIDANCE IN A STATE OF
TRANSITION AND CONFIDENCE LOWER FOR THESE LATER PERIODS OF FORECAST.
HPC USING A BLEND OF THE ECMWF/GFS ENSEMBLE AND CANADIAN VALID
12Z/09 WHICH AGREES WITH FASTER...MORE ZONAL SCENARIO.  IF THIS
VALIDATES...THEN POTENTIAL FOR MORE PERIODS OF SOAKING RAINS ACRS
SOUTHERN WISCONSIN.  ADDED SML POP TO SUNDAY OUTLOOK AS WEAK
BOUNDARY SLIPS INTO AREA...AND WILL PROBABLY EXTEND POPS INTO MONDAY
NIGHT AND POTENTIALLY TUESDAY...WITH COOLER TEMPERATURES THIS DAYS
DUE TO NE SFC FLOW.

GFS 500HPA 5 DAY MEANS SHOWING LITTLE CHANGE FROM PREVIOUS DAYS.
LARGE POSITIVE 125 METER ANOMOLY DEVELOPS OVER NW CONUS RESULTING IN
DOWNSTREAM WEAKER NEGATIVE ANOMOLY OVER ERN CONUS.  PERSISTENT
NORTHWEST FLOW ALOFT OVER WI AND UPPER MIDWEST FOR MUCH OF FORECAST
PERIOD INTO THE MIDDLE OF NEXT WEEK.  LARGE NEGATIVE ANOMOLY IN ERN
PACIFIC BEGINS TO BREAK DOWN LEADING TO WEAKER WESTERLY FLOW FOR OUR
AREA...TYPICAL FOR MID JULY.

&&

.AVIATION...LK FOR SCT TSRA THRU 12Z WED IN MID AND HIGH LVL MSTR
AND INSTBLTY. XPCT  GNRLY VFR CONDS THRU ARND 02Z WITH SCT MVFR
VSBYS AND CIGS IN TSRA. WDSPRD MVFR CIGS AND VSBYS FM 02-10Z IN
AREAS TSRA. CONDS IMPRV AFT 10Z TO VFR CONDS...BUT SCT SHRA AND
ISOLD -TSRA WL CONT TIL ARND 15Z.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

11/35
Hazardous weather outlook, Jul 3, 11:30 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 AM CDT TUE JUL 3 2007

WIZ046-047-051-052-056>060-062>072-041000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1130 AM CDT TUE JUL 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST THIS AFTERNOON
AND ESPECIALLY TONIGHT WITH THE POTENTIAL FOR DAMAGING WINDS AND
LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE MAINLY OVER SOUTH
CENTRAL WISCONSIN. VERY HEAVY RAINS LIKELY WITH SOME STORMS. THE
AIRMASS WILL BECOME MORE UNSTABLE THIS AFTERNOON AND TONIGHT AHEAD
OF AN ADVANCING COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN
SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-665-041000-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1130 AM CDT TUE JUL 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST LATE THIS
AFTERNOON AND ESPECIALLY TONIGHT WITH THE POTENTIAL FOR DAMAGING
WINDS AND LARGE HAIL. THE AIRMASS WILL BECOME MORE UNSTABLE THIS
AFTERNOON AND TONIGHT AHEAD OF AN ADVANCING COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN
SUNDAY NIGHT AND MONDAY.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 3, 12:29 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1229 PM CDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLOOD            WEST BEND               43.42N 88.18W
07/03/2007                   WASHINGTON         WI   TRAINED SPOTTER

            WATER 4 TO 6 INCHES DEEP AROUND THE FOUNDATION OF A
            HOUSE. STORM SEWERS BACKED UP WITH SOME WATER IN THE
            STREETS. REPORT FROM THE NORTH SIDE OF WEST BEND.

1215 PM     FLOOD            FOND DU LAC             43.78N 88.45W
07/03/2007                   FOND DU LAC        WI   LAW ENFORCEMENT

            VIADUCT ALONG HIGHWAY 41 JUST SOUTH OF FOND DU LAC WAS
            FLOODED. NUMEROUS ACCIDENTS REPORTED.

&&

LAMERS
Local storm report, Jul 3, 12:51 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1251 PM CDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HEAVY RAIN       FOND DU LAC             43.78N 88.45W
07/03/2007  E1.75 INCH       FOND DU LAC        WI   LAW ENFORCEMENT

            VIADUCT ALONG HIGHWAY 41 JUST SOUTH OF FOND DU LAC WAS
            FLOODED. NUMEROUS ACCIDENTS REPORTED. RAINFALL ESTIMATE
            FROM WSR-88D.

1215 PM     HEAVY RAIN       WEST BEND               43.42N 88.18W
07/03/2007  E1.25 INCH       WASHINGTON         WI   TRAINED SPOTTER

            WATER 4 TO 6 INCHES DEEP AROUND THE FOUNDATION OF A
            HOUSE. STORM SEWERS BACKED UP WITH SOME WATER IN THE
            STREETS. REPORT FROM THE NORTH SIDE OF WEST BEND.
            RAINFALL ESTIMATE FROM WSR-88D.

&&

CRAVEN
Special weather statement, Jul 3, 5:13 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 PM CDT TUE JUL 3 2007

WIZ046-047-051-052-056>060-062>072-032330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
513 PM CDT TUE JUL 3 2007

...SEVERE THUNDERSTORM WATCH 480 IS IN EFFECT UNTIL 10 PM FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

AT 510 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED STRONG TO SEVERE THUNDERSTORMS DEVELOPING IN WEST
CENTRAL WISCONSIN ALONG AND NEAR A WARM FRONT BOUNDARY. THESE
STORMS WERE GENERALLY MOVING EAST SOUTHEAST AT 30 MPH. ONE SEVERE
THUNDERSTORM WAS MOVING EAST OVER MARQUETTE COUNTY.

ADDITIONALLY...A SQUALL LINE WAS FORMING AND EXTENDED FROM NEAR
MEDFORD TO NEAR NEILLSVILLE TO ABOUT 20 MILES SOUTHWEST OF EAU
CLAIRE. THIS SQUALL LINE WAS MOVING SOUTHEAST AT ABOUT 45
MPH...AND MAY REACH PORTIONS OF MARQUETTE...COLUMBIA OR SAUK
COUNTIES BY 7 PM.

HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND
DANGEROUS LIGHTNING ARE POSSIBLE WITH THESE STORMS. TORRENTIAL
DOWNPOURS ARE ALSO LIKELY WITH THE STRONGEST STORMS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS
THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD
ESPECIALLY BE ON ALERT...AND SEEK SHELTER IF THUNDERSTORMS APPROACH.

LAMERS/REM
Local storm report, Jul 3, 6:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
620 PM CDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     FLASH FLOOD      10 N MONTELLO           43.94N 89.33W
07/03/2007                   MARQUETTE          WI   LAW ENFORCEMENT

            WATER FLOWING INTO HOUSE ON COUNTY RD E

&&

MBK
Special weather statement, Jul 3, 6:21 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 PM CDT TUE JUL 3 2007

WIZ046-047-051-052-056>060-062>072-040130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
621 PM CDT TUE JUL 3 2007

...TORNADO WATCH NUMBER 481 IS IN EFFECT UNTIL MIDNIGHT FOR
SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE...GREEN...AND
ROCK COUNTIES...
...SEVERE THUNDERSTORM WATCH 480 REMAINS IN EFFECT UNTIL 10 PM FOR
MARQUETTE...MILWAUKEE...WAUKESHA...OZAUKEE...WASHINGTON...FOND DU LAC...
SHEBOYGAN...AND GREEN LAKE COUNTIES...

AT 615 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED NUMEROUS
STRONG TO SEVERE THUNDERSTORMS OVER WEST CENTRAL AND CENTRAL
WISCONSIN...MOVING GENERALLY TO THE SOUTHEAST AT ABOUT 30 TO 35
MPH. ONE SEVERE THUNDERSTORM WAS LOCATED OVER MARQUETTE COUNTY. A
WALL CLOUD WAS REPORTED AT 535 PM 4 MILES SOUTHEAST OF WESTFIELD
WITH THIS STORM.

THROUGH 7 PM...THE THUNDERSTORMS WILL REMAIN GENERALLY TO THE
NORTHWEST OF A FOND DU LAC TO DODGEVILLE LINE. THE STRONGEST
STORMS WILL LIKELY IMPACT MARQUETTE...GREEN LAKE AND SAUK COUNTIES.

TORNADOES WILL BE POSSIBLE...MAINLY OVER SOUTH CENTRAL WISCONSIN
IN THE TORNADO WATCH AREA. OTHERWISE...HAIL TO 2 INCHES IN
DIAMETER... DAMAGING WINDS TO 70 MPH...AND DANGEROUS LIGHTNING
WILL BE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE ALSO
LIKELY WITH THE STRONGEST STORMS...AND FLOODING MAY OCCUR IN AREAS
THAT RECEIVE PERSISTENT THUNDERSTORM ACTIVITY FOR SEVERAL HOURS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR POSSIBLE WARNINGS OR SUBSEQUENT STATEMENTS
THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD
ESPECIALLY BE ON ALERT...AND SEEK SHELTER IF THUNDERSTORMS APPROACH.

LAMERS/REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 4:51 PM CDTSevere Thunderstorm WarningMKXMarquette54 min
Jul 3, 5:44 PM CDTFlash Flood WarningMKXMarquette3 hr
Jul 3, 5:45 PM CDTSevere Thunderstorm WarningMKXMarquette90 min
Jul 3, 6:35 PM CDTSevere Thunderstorm WarningMKXGreen Lake55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.